On Artinian and Noetherian projective lattice geometries

Research output: Chapter in Book/Report/Conference proceedingOther chapter contributionScientific

Abstract

The Hopkins-Levitzky theorem states that Artinian rings are necessarily Noetherian. Under certain conditions results about the opposite implication, namely which Noetherian rings are necessarily Artinian, can be derived. This paper is devoted to a reflection of these problems within the synthetic framework of projective lattice geometry as it has first been established in.
Original languageUndefined/Unknown
Title of host publicationAlgebra and its applications
EditorsD. V. Huynh, S. K. Jain , S. R. López-Permouth
Pages241-246
Number of pages6
Volume259
ISBN (Electronic)978-0-8218-7849-1
DOIs
Publication statusPublished - 2000

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this